# SDR HNAA2023121900490

- Difficulty date: October 26, 2023
- Submitted: December 19, 2023
- Operation: Air carrier
- Aircraft: N647AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145222
- Aircraft time: 51,416 hours, 48,498 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: E
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E005299 LEFT WING #1 TORQUE BOX FWD AND AFT INBD FASTENER HOLES HAVE VISIBLE DAMAGE, WHICH GIVES CRACK INDICATIONS DURING EDDY CURRENT INSPECTION. REAMED TWO HOLES ON L/H WING #1 TORQUE BOX FWD AND AFT INBD FASTENER HOLES TO .309” AND INSTALLED FASTENERS IAW ETD2023-145-027223 REV A AND EO1-57-23-0369
